9 doctors weighed in:

What is the relationship between doxycycline and skin rash or sensitivity?

9 doctors weighed in
Dr. Giana Nicoara
Internal Medicine - Allergy & Immunology
7 doctors agree

In brief: Two possibilities

One can have an allergic reaction to the antibiotic itself and will manifest as a rash all over the body.
Doxy can also make you more sensitive to sunlight, so you can get sunburn on the exposed areas.

In brief: Two possibilities

One can have an allergic reaction to the antibiotic itself and will manifest as a rash all over the body.
Doxy can also make you more sensitive to sunlight, so you can get sunburn on the exposed areas.
Dr. Giana Nicoara
Dr. Giana Nicoara
Thank
Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology

In brief: Photosensitivity

Doxycycline causes an increase skin photosensitivity, increasing the risk for sunburns or skin discoloration with over-exposure when taking this medication.

In brief: Photosensitivity

Doxycycline causes an increase skin photosensitivity, increasing the risk for sunburns or skin discoloration with over-exposure when taking this medication.
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors